Alert archive / Pennsylvania / River Flood Warnings in 2015

River Flood Warning 4, NWS State College, PA

June 27, 2015Blair County, Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Jun 27, 2015, 5:13 PM EDT for Blair County, Huntingdon County, Pennsylvania. It took effect at Jun 27, 2015, 7:25 PM EDT. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 5:13 PM EDT (21:13 UTC)
In effect from
Jun 27, 2015, 7:25 PM EDT
Expired
Jun 28, 2015, 3:00 AM EDT
In force
8 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Blair County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 36 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Juniata River at Spruce Creek (SPKP1). The gauge peaked at 7.66 ft at Jun 27, 2015, 7:00 PM EDT.

actionminormoderate51006/2706/2806/29
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS41 KCTP 272113
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SAT JUN 27 2015

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Little Juniata River At Spruce Creek

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this evening or as
conditions warrant.

&&

PAC013-061-280700-
/O.NEW.KCTP.FL.W.0004.150627T2325Z-150628T0700Z/
/SPKP1.1.ER.150627T2325Z.150628T0000Z.150628T0100Z.NO/
513 PM EDT SAT JUN 27 2015

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Little Juniata River At Spruce Creek
* until late tonight...Or until the warning is cancelled.
* At 5 PM Saturday the stage was...7.4 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this evening and
  crest near 8.2 feet this evening. The river will fall below 
  flood stage overnight.
* At 8.0 feet...The left, or north bank overflows, affecting several 
  homes.

&&

LAT...LON 4066 7818 4063 7812 4059 7803 4057 7811
      4059 7816 4064 7822             

$$
1 follow-up statement
610 
WGUS81 KCTP 280148
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
948 PM EDT SAT JUN 27 2015

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Little Juniata River At Spruce Creek

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Yellow Breeches Creek Near Camp Hill

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued overnight.

&&

PAC041-133-281348-
/O.CON.KCTP.FL.W.0003.150628T1200Z-150628T1800Z/
/CPHP1.1.ER.150628T1200Z.150628T1200Z.150628T1200Z.UU/
948 PM EDT SAT JUN 27 2015

The Flood Warning continues for
  The Yellow Breeches Creek Near Camp Hill.
* from Sunday morning to Sunday afternoon...Or until the warning is 
  cancelled.
* At 10 PM Saturday the stage was 5.3 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage tomorrow morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development 
  on the right bank of Yellow Breeches Creek begin to flood. A mobile
  home park near Williams Grove is also affected by high water.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$

PAC013-061-280218-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-150628T0700Z/
/SPKP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The Little Juniata River At Spruce Creek.
* At 9 PM Saturday the stage was 7.4 feet and falling.
* Flood stage is 8.0 feet.
* The river crested below flood stage at 7.7 feet...and will continue
  falling to 3.2 feet by Tuesday morning.
* At 8.0 feet...The left, or north bank overflows, affecting several 
  homes.

&&

LAT...LON 4066 7818 4063 7812 4059 7803 4057 7811
      4059 7816 4064 7822             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:57 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 27, 3:57 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SAT JUN 27 2015

.SYNOPSIS...
AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER NORTHERN OHIO
THIS AFTERNOON...ALONG WITH ITS ATTENDANT FRONTAL SYSTEM...WILL
CONTINUE TO BRING PERIODS OF HEAVY RAIN...ACROSS MAINLY THE
EASTERN HALF OF THE STATE LATE TODAY INTO EARLY TONIGHT.
THE HEAVY RAINFALL COMBINED WITH VERY WET PRE- EXISTING
CONDITIONS OVER THE LAST 30 DAYS WILL RESULT IN AN ELEVATED RISK
FOR FLOODING ALONG SMALLER STREAMS AND CREEKS INTO TONIGHT.
A FLOOD WATCH REMAINS IN EFFECT INTO EARLY SUNDAY MORNING. SEVERE
WEATHER IS ALSO POSSIBLE ACROSS FAR SOUTH-CENTRAL PENNSYLVANIA
LATE THIS AFTERNOON INTO EARLY TONIGHT. UNSEASONABLY COOL AND
SHOWERY WEATHER WILL CONTINUE SUNDAY...THOUGH MOST OF THE SHOWERS
WILL OCCUR ACROSS THE MOUNTAINS OF NORTHERN AND WESTERN PENN.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
2 PM UPDATE...

THE SHIELD OF STEADY MDT TO HVY RAIN WILL CONTINUE TO MOVE NE AND
BECOME BE CONFINED ACROSS THE NE HALF OF PENN LATE TODAY AND THIS
EVENING...WITH CLOUDY SKIES AND MORE SHOWERY CONDITIONS PERSISTING
ELSEWHERE AS THE MAIN AXIS OF STRONG /NEARLY 5 SIGMA/ LLVL SERLY
WINDS SHIFT TO THE POCONOS OF NEPA.

AN APPROX 4-5 HOUR WINDOW /FROM 21Z TDY - 02Z SUN/ OF SEVERE TSRA
POTENTIAL ISOLATED WIND GUSTS AROUND 60 KT...AND PERHAPS A BRIEF
TORNADO...WILL OCCUR ACROSS THE SOUTHERN LAYER OF PENN COUNTIES
/MAINLY SOMERSET COUNTY/ AND POINTS EAST OF INTERSTATE 81...WHERE
12Z OPER MODELS AND HOURLY RUNS OF HRRR INDICATE THE OVERLAP OF
SEVERAL HUNDRED J/KG OF SREF CAPE WITH THE DEPARTING HIGHLY
ANOMALOUS LLJ. TORNADO WATCH 364 RECENTLY ISSUED ACROSS PARTS OF
THE MIDDLE ATL PIEDMONT AND VA COASTAL PLAIN ALONG AND JUST SOUTH
OF THE SLOWLY ADVANCING WARM FRONT. WOULD/T BE SURPRISED TO SEE A
SECOND WATCH ISSUED FOR PORTIONS OF FAR SCENT AND SERN PENN IN A
FEW HOURS...AS THE NORTHERN PART OF THE NOSE OF LOW CAPE/HIGH
SHEAR MOVES INTO THAT AREA.

SATURATED GROUND AND GUSTY SERLY GRADIENT WIND /30-40 MPH ON THE
RIDGES/ HAS ALREADY CAUSED SPORADIC DOWNED TREES. ANY STRONGER
TSRA WITH TORRENTIAL RAINS IN SOUTHERN PENN WILL ONLY ADD TO THIS
ISSUE.

SKIES WILL STAY CLOUDY OVERNIGHT WITH OCNL SHOWERS...BECOMING
SCATTERED AFTER MIDNIGHT...WITH AREAS OF DRIZZLE AND MUCH
LIGHTER/VARIABLE WIND AS THE CENTER OF LOW PRESSURE/OCCLUDED FRONT
DRIFTS ENE ACROSS PENN.

LOW TEMPS TONIGHT WILL VARY FROM THE L50S NORTH...TO THE LOW 60S
SOUTH.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SOME PCPN WILL LINGER ON SUNDAY ON THE BACKSIDE OF THE DEPARTING
SYNOPTIC SCALE LOW...ESPECIALLY IN THE UPSLOPE REGIONS/HIGHER
TERRAIN OF THE ALLEGHENIES WHERE A NORTH/SOUTH AREA OF ENHANCED
MID LEVEL LAPSE RATES WILL BE LOCATED DURING THE AFTERNOON HOURS.

QPF AMTS WILL BE ON THE LIGHT SIDE WITH LITTLE TO NO PCPN
EXPECTED BY SUNDAY NIGHT AS DRIER AIR MOVES INTO THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL WITH USUALLY COLDER AREAS
ALONG THE ALLEGHENY FRONT STRUGGLING TO CRACK 60F. HIGHS IN THE
LOWER SUSQ WILL REACH 70-75F.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...

THE UPPER LEVEL LOW THAT HAS BEEN BRINGING THE PRECIPITOUS WEATHER
WILL CONTINUE TO MOVE EASTWARD...ROTATING AROUND A STRONGER
CLOSED LOW SITUATED OVER HUDSON BAY. THESE SYSTEMS HAVE BEEN
MODERATED BY A LARGE RIDGE THAT HAS BEEN PARKED OVER THE CENTRAL
GREAT BASIN AND PACIFIC NORTHWEST. THAT RIDGE WILL BEGIN TO BREAK
DOWN EARLY NEXT WEEK...AND A SERIES OF MID- LEVEL DISTURBANCES
WILL EMANATE FROM THE QUASI-STATIONARY UPPER LEVEL LOW OVER THE
HUDSON BAY. HOWEVER AS THESE TROUGHS ARE SHALLOWER...LESS MOISTURE
SHOULD BE ASSOCIATED WITH THEM AND THEY SHOULD BE WEAKER
ACCORDINGLY. NONETHELESS...THIS SERIES OF PERTERBATIONS WILL
PROLONG THE PERSISTENT UNSETTLED/WET PATTERN THAT WE HAVE BEEN IN
FOR THE LAST 30 DAYS OR SO. TEMPERATURES WILL START OUT WELL BELOW
NORMAL ON SUNDAY BEFORE TRENDING BACK TO NORMAL THROUGH THE MIDDLE
OF NEXT WEEK.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
EXPECT WIDESPREAD IFR/LIFR CONDITIONS IN MODERATE TO HEAVY RAIN
THROUGH THE REST OF THE AFTERNOON/EARLY EVENING ACROSS THE SUSQ
VALLEY AND NCENT MTNS...WHILE THE SCENT AND CENTRAL MTNS SEE
VSBYS AND CIGS LIFT A BIT TO MVFR OR IFR IN MORE SHOWERY
CONDITIONS.

LOW PRESSURE OVER NRN OHIO WILL MOVE EAST NEAR THE I-80 CORRIDOR
TONIGHT...AND ITS SWD TRAILING COLD/OCCLUDED FRONT WILL BEGIN TO
SWING IN FROM THE SOUTHWEST TOWARD 00Z SUNDAY.

WHILE THERE MAY BE THIS BRIEF UPTICK IN CONDITIONS BETWEEN 21Z
SAT-01Z SUN...CONDITIONS SHOULD ONCE AGAIN DETERIORATE FURTHER TO
IFR-LIFR LATE TONIGHT /ESPECIALLY AT KBFD AND KJST/ AS COOLER AIR
MOVES INTO THE REGION...COMBINED WITH THE MOIST AIRMASS AND LIGHT
WINDS.

LOW LEVEL SE FLOW OF 40-50 KTS IN THE 2-3KFT AGL LAYER WILL LEAD
TO LLWS THROUGH EARLY TONIGHT AT ALL TAF SITES.

OUTLOOK...
SUN...RESTRICTIONS MAINLY NW HALF OF PA. SCT SHOWERS.
MON-THU...GENERALLY VFR...BUT CHANCE OF MVFR IN SHOWERS MAINLY
ACROSS THE NW HALF OF PENN TUESDAY AFTERNOON AND NIGHT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...CERU/STEINBUGL
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 27, 2:26 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 AM EDT SAT JUN 27 2015

PAZ024>028-033>036-056-057-059-063-280630-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-
226 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION TO THE FLOOD WATCH...SEVERE THUNDERSTORMS WITH
DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ064>066-280630-
ADAMS-YORK-LANCASTER-
226 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION TO THE FLOOD WATCH...THERE IS AN ENHANCED RISK OF
SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS AFTERNOON AND
EVENING. A BRIEF...ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-280630-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
226 AM EDT SAT JUN 27 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 27, 3:50 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT SAT JUN 27 2015

PAZ065-066-272030-
YORK PA-LANCASTER PA-
350 PM EDT SAT JUN 27 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR YORK...AND LANCASTER
COUNTIES UNTIL 430 PM EDT...

AT 346 PM EDT...DOPPLER RADAR INDICATED SHOWERS WITH STRONG WIND
GUSTS AND HEAVY RAIN ALONG A LINE EXTENDING FROM NEAR BAINBRIDGE TO
GRANTLEY TO NEAR CODORUS...AND MOVING EAST AT 60 MPH.

40 TO 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE SHOWERS. WINDS
THIS STRONG HAVE ALREADY DOWNED TREES IN OTHER AREAS EARLIER TODAY
SINCE THE GROUND IS SO WET AND TREES FULLY-LEAFED.

THESE SHOWERS WILL BE NEAR...VALLEY VIEW...SPRY AND BAINBRIDGE
AROUND 350 PM EDT.  MOUNT JOY...YORKANA AND RHEEMS AROUND 355 PM
EDT.   LANDISVILLE...CROSS ROADS AND STEWARTSTOWN AROUND 400 PM EDT.
EAST PETERSBURG...LITITZ AND MOUNTVILLE AROUND 405 PM EDT.
SUNNYBURN...ROTHSVILLE AND WILLOW STREET AROUND 410 PM EDT.
AKRON...STRASBURG AND EPHRATA AROUND 415 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE AIRVILLE...
ATGLEN...BIRD-IN-HAND...BLUE BALL AND BOWMANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOWNED LIMBS...TREES AND POWER LINES ARE POSSIBLE. MINOR FLOODING IS
ALSO EXPECTED TO DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 3983 7700 3985 7696 3994 7697 4001 7701
      4007 7713 4015 7703 4016 7691 4022 7690
      4018 7676 4012 7672 4019 7660 4031 7616
      4014 7587 4011 7594 3987 7599 3988 7600
      3976 7606 3973 7610 3972 7618 3972 7700
TIME...MOT...LOC 1946Z 261DEG 53KT 4009 7669 3995 7674 3977 7682

DANGELO
Special weather statement, Jun 27, 3:59 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SAT JUN 27 2015

PAZ057-059-063-272045-
CUMBERLAND PA-DAUPHIN PA-LEBANON PA-
359 PM EDT SAT JUN 27 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR CUMBERLAND...DAUPHIN...AND
LEBANON COUNTIES UNTIL 445 PM EDT...

AT 356 PM EDT...DOPPLER RADAR INDICATED A SHOWER WHICH COULD PRODUCE
WIND GUSTS OF 30 TO 40 MPH NEAR STEELTON...MOVING NORTHEAST AT 45
MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER. WINDS THIS
STRONG HAVE ALREADY DOWNED TREES IN OTHER AREAS EARLIER TODAY SINCE
THE GROUND IS SO WET AND TREES FULLY-LEAFED.

THIS SHOWER WILL BE NEAR...
  LAWNTON...PAXTANG AND MIDDLETOWN AROUND 400 PM EDT.
  RUTHERFORD...HUMMELSTOWN AND PAXTONIA AROUND 405 PM EDT.
  SKYLINE VIEW AND LINGLESTOWN AROUND 410 PM EDT.
  PENN NATIONAL RACE COURSE...HERSHEY AND PALMYRA AROUND 415 PM EDT.
  HARPER TAVERN...FORT INDIANTOWN GAP AND ANNVILLE AROUND 420 PM EDT.
  LICKDALE AND FREDERICKSBURG AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE AVON HEIGHTS...
GRATZ...MOUNT GRETNA...ONO AND THREE MILE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOWNED LIMBS...TREES AND POWER LINES ARE POSSIBLE. MINOR FLOODING
SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND PONDING OF WATER ON
ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.

&&

LAT...LON 4025 7631 4024 7643 4019 7660 4015 7669
      4016 7669 4012 7672 4013 7674 4017 7675
      4020 7682 4022 7685 4021 7689 4022 7690
      4021 7690 4020 7693 4017 7691 4016 7696
      4019 7700 4066 7670 4032 7615
TIME...MOT...LOC 1956Z 220DEG 40KT 4020 7684

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:19 AM EDTRiver Flood WarningCTPCumberland, York27 hr
Jun 27, 2:35 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Huntingdon3 hr
Jun 27, 2:38 PM EDTAreal Flood AdvisoryCTPJuniata3 hr
Jun 27, 2:41 PM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 3:50 PM EDTSpecial Weather StatementCTPLancaster, York40 min
Jun 27, 3:59 PM EDTSpecial Weather StatementCTPDauphin, Lebanon46 min
Jun 27, 4:46 PM EDTAreal Flood WarningCTPBedford, Somerset3 hr
Jun 27, 5:19 PM EDTAreal Flood AdvisoryCTPAdams, Lancaster, York3 hr
Jun 27, 5:31 PM EDTSpecial Weather StatementCTPLancaster29 min
Jun 27, 5:49 PM EDTSevere Thunderstorm WarningCTPLancaster, York26 min
Jun 27, 6:16 PM EDTSpecial Weather StatementCTPLancaster29 min

Nearby

River Flood Warnings in Pennsylvania, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.